| Catalog Number |
68-210 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported deflation.Record is for left side.Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed an opening assessed as fold flaw opening.¿ particles in valve: not observed.As per the investigation procedure creases were observed.None of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported left deflation.The device has been explanted and replaced.